# SDR ASAA0640687

- Difficulty date: June 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C4645170A
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SPOILER PANEL DELAMINATED ON UPPER SURFACE.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED (BONDED) REPLACEMENT SKIN ONTO SPOILER IAW SRM 51-70-10.
